Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i3.50
pages 34-45

The Method of Main Coordinate in the Theory of Parametric Synthesis of the Linear Stabilized Systems

Yevgeniy Ye. Aleksandrov
Kharkov National Automobile and Highway University, Kharkov
Tatyana Ye. Aleksandrova
National Technical University "Kharkov Polytechnic Institute", Kharkov

RESUMO

The method of solving the problem of parametric synthesis of linear dynamical object stabilizer is developed using the concept of main coordinate of the stabilized process. This allows one to reduce the search for minimax of Lyapunov function of closed system to the search for minimum of the simplest quadratic form containing one or two elements of matrix which is the solution of linear algebraic Lyapunov equation.


Articles with similar content:

Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
Walsh Functions in Linear-Quadratic Optimization Problems of Linear Nonstationary Systems
Journal of Automation and Information Sciences, Vol.51, 2019, issue 8
Yuriy A. Timoshin , Alexander A. Stenin, Irina G. Drozdovich
Solution of the Time-Optimal Problem for a Class of Linear Systems
Journal of Automation and Information Sciences, Vol.28, 1996, issue 1-2
Ye. A. Kramarenko
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
Factorizing about the Imaginary Axis Matrices Which Do Not Satisfy the Coercitivity
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Vladimir B. Larin